CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
Isogeometric analysis of minimal surfaces on the basis of extended Catmull-Clark subdivision 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 337, 页码: 128-149
Authors:  Pan, Qing;  Rabczuk, Timon;  Chen, Chong;  Xu, Guoliang;  Pan, Kejia
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Isogeometric analysis  Extended Catmull-Clark subdivision  Error estimation  Minimal surfaces  
Isogeometric finite element approximation of minimal surfaces based on extended loop subdivision 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 343, 页码: 324-339
Authors:  Pan, Qing;  Chen, Chong;  Xu, Guoliang
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Extended loop subdivision  Isogeometric analysis  Error estimates  Minimal surfaces  
Design of control invariant sets of planar systems 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 4, 页码: 614-626
Authors:  Cheng, Daizhan;  Qiao, Yupeng;  Ni, Wei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Control invariant (terminal) set  Lyapunov function  model predictive control  planar control systems  
designofcontrolinvariantsetsofplanarsystems 期刊论文
journalofsystemsscienceandcomplexity, 2009, 卷号: 22, 期号: 4, 页码: 614
Authors:  Daizhan CHENG;  Yupeng QIAO;  Wei NI
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
Stabilizer design of planar switched linear systems 期刊论文
SYSTEMS & CONTROL LETTERS, 2008, 卷号: 57, 期号: 10, 页码: 876-879
Authors:  Hu, Qingxi;  Cheng, Daizhan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
switched system  hybrid system  switching law  controllable eigenvalue  eigenvector  stabilization  
Stability and stabilisation of planar switched linear systems via LaSalle's invariance principle 期刊论文
INTERNATIONAL JOURNAL OF CONTROL, 2008, 卷号: 81, 期号: 10, 页码: 1590-1599
Authors:  Yuan, Yanyan;  Cheng, Daizhan
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
switched linear systems  common weak Lyapunov function  LaSalle's invariance principle  uniformly asymptotical stablility  
Necessary and sufficient condition for global controllability of planar affine nonlinear systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2007, 卷号: 52, 期号: 8, 页码: 1454-1460
Authors:  Sun, Yimin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
affine nonlinear systems  control curve  global controllability  Jordan curve theorem  reachable set  
Nonlinear systems possessing linear symmetry 期刊论文
INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, 2007, 卷号: 17, 期号: 1, 页码: 51-81
Authors:  Cheng, Daizhan;  Yang, Guowu;  Xi, Zairong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
linear symmetry  Lie group  Lie algebra  control system  semi-tensor product of matrices  
On global asymptotic controllability of planar affine nonlinear systems 期刊论文
SCIENCE IN CHINA SERIES F-INFORMATION SCIENCES, 2005, 卷号: 48, 期号: 6, 页码: 703-712
Authors:  Sun, YM;  Guo, L
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
affine nonlinear system  globally asymptotic controllability  stabilization  vector field  Jordan curve theorem  control curve  
Stabilization of planar switched systems 期刊论文
SYSTEMS & CONTROL LETTERS, 2004, 卷号: 51, 期号: 2, 页码: 79-88
Authors:  Cheng, DZ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
switching system  quadratic stabilization  common quadratic Lyapunov function  Brunovskey canonical form